# SDR CALA2025110710985

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,989 hours, 28,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DOOR 1R HAS EXCESS SLIDE MATERIAL LOOSE.  REMOVED AND REPACKED Z FOLD ON DOOR 1R ESCAPE SLIDE AND REINSTALLED DOOR 1R ESCAPE SLIDE IN REF TO AMM 25-66-01, NO FURTHER DEFECTS AT THIS TIME VERIFIED INSTALL OF DOOR SLIDE 1R RII REF GMM 09-25-05.
